Allegra non sedating antihistamines
If you can't, consider an allergy medication with an added decongestant.
Antihistamines combined with a decongestant are usually marked with a "D." Claritin-D, Allegra-D, and Zyrtec-D all contain a decongestant called pseudoephedrine, the same active ingredient that powers Sudafed.
Filed Under: Allergies, consumer information, Cough and Cold, Medicine, medicine safety, medicines, patient information, side effects, Sleep.
Tags: Actifed, Allegra, antihistamines, Benadryl, Claritin, decongestant, diphenhydramine, Sominex, sudafed Q: Every summer my nose runs and my eyes itch from my allergies. Antihistamines work by keeping histamine locked away inside your body.
The most common side effects of fexofenadine are: Allergies are an overreaction of the immune system where the body's defenses react to substances such as pollen, food and more.
Learn about common allergy triggers and how you can avoid an allergy attack.
The attachment of the histamine to the receptors causes the cells to be "activated," releasing other chemicals that produce the effects that we associate with allergy (for example, sneezing).
Newer antihistamines don’t drowsiness but may not be as effective at drying up a runny nose.Their choices include Allegra, Zyrtec, and Clarinex, which are available by prescription, and Claritin, which is available over the counter.Although antihistamines can cut down on sneezing, eye itching, and nasal secretions, they're not much good at clearing a stuffy nose.Because they work by preventing histamine from escaping from your mast cells, antihistamines work best if you take them at least 1 hour BEFORE being exposed to what sets your allergies off.Which antihistamine you should try depends on which one will work best for you and how drowsy it makes you.
Search for allegra non sedating antihistamines:
There are 2 main categories of antihistamine medicines to choose from: sedating ones and non-sedating ones.